Springer期刊
期刊
会议
图书
作者:Haifa Bin Jebreen , Mohammad Mursaleen , Ambreen Naaz
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-15Springer
摘要:Abstract(#br)In this paper, we define the ( p , q ) $(p,q)$ -Bernstein polynomials of degree m of a quaternion variable. We obtain some approximation results...
作者:Hasib Khan , Wen Chen , Aziz Khan ...
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-16Springer
摘要:Abstract(#br)In this article, by using nonlinear Leray–Schauder-type alternative and Banach’s fixed point theorem, we investigate existence and uniqueness of solutions. We also prove Hyers–Ulam stability for the proposed coupled system of fractional differential equatio...
作者:Xiangsen Liu , Binxiang Dai
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-13Springer
摘要:Abstract(#br)In this paper, we study a delayed predator–prey model with impulse and, in particular, the existence of the predator-free periodic solution. We employ the approach and techniques coming from epidemiology and calculate the basic reproduction number for the predat...
作者:Li-Bin Liu , Guangqing Long , Yong Zhang
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-19Springer
摘要:Abstract(#br)In this paper, we propose a numerical scheme for a system of two linear singularly perturbed parabolic convection-diffusion equations. The presented numerical scheme consists of a classical backward-Euler scheme on a uniform mesh for the time discretization and an up...
作者:Jiao-Ling Zhang , Gen-Qiang Wang
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-8Springer
摘要:Abstract(#br)Based on a continuation theorem of Mawhin, the existence of a periodic solution for a higher-order nonlinear neutral difference equation is studied. Our conclusion is new and interesting.
作者:Osama Moaaz
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-14Springer
摘要:Abstract(#br)In this paper, we present the asymptotic behavior of the solutions for a general class of difference equations. We introduce general theorems in order to study the stability and periodicity of the solutions. Moreover, we use a new technique to study the existence of ...
作者:Hakan Adiguzel
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-13Springer
摘要:Abstract(#br)In this paper, we consider the oscillation behavior of solutions of the following fractional difference equation: Δ ( c ( t ) Δ ( a ( t ) Δ...
作者:Fang Gao , Wenbin Chen
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-15Springer
摘要:Abstract(#br)In this paper, we investigate the existence of a set with 2 k T $2kT$ -periodic solutions for n -dimensional p -Laplacian neutral different...
作者:Zhiguo Luo , Jinfang Liang
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-12Springer
摘要:Abstract(#br)In this paper, we consider the existence of solutions to the p ( r ) $p(r)$ -Laplacian equation with multi-point boundary conditions. Under...
作者:Priti Kumar Roy , Shubhankar Saha
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-20Springer
摘要:Abstract(#br)In this paper, a dynamic compartmental model is constructed for the transmission of HIV/AIDS receiving drug treatment and knowledge from effective awareness programs through media. Using stability theory of differential equations the model is analyzed qualitativ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×